MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM
Model Number 860343
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was assisted by a philips remote service engineer (rse).The rse provided the part number and ordered a replacement emergency stop button.The customer is taking responsibility to correct/repair the device.The customer was notified to contact philips if this does not address their device issue.
 
Event or Problem Description
Philips received a complaint on the oem trackmaster tmx428 treadmill 220v indicating that the emergency stop (e-stop) button was no longer working.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.The biomed engineer at the customer facility evaluated the device and determined that the e-stop button requires replacement.

Brand Name
PHILIPS ST80I STRESS TEST SYSTEM
Common Device Name
PHILIPS ST80I STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16556083
Report Number1218950-2023-00128
Device Sequence Number14179737
Product Code DQK
UDI-Device Identifier00884838094840
UDI-Public00884838094840
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown